# SDR FDEA2019040870772

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4928147
- Condition: Corroded
- Location: Bs 1109-1149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA.1129/6-0 RBL 10 SEAT TRACK CORRODED. REPLACED DAMAGED SEAT TRACK AT STA 1129/6-0 RBL 10 REF.MD-11 SRM 51-41-01-0G AND 53-  00-52-2R.
